# SDR ABXA9700812

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 3917853503
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT ENTRY DOOR PAN AT LOWER RT BAYONET WAS FOUND CRACKED.  THE PAN WAS REPAIRED IAW DC9 SRM 51-30-2.
